# SDR 20000620SH016

- Difficulty date: March 17, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N950HP
- Make and model: Cessna 206H
- Aircraft serial: 20608002
- Engine: Lyc IO540AC1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 125099016
- Condition: Chafed
- Location: Fuel Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**ISAAC, NADA, PART NAME, ETC.***FOUND FUEL PRESSURE LINE, PN 1250990-16, AND OIL PRESSURE LINE, PN 1250990-15, RUBBING IN ENGINE COMPARTMENT.  THESE LINES RUN FROM FUEL DISTRIBUTOR MANIFOLD TO RT REAR BAFFLE AND RT FRONT OIL PASSAGE TO RT REAR BAFFLE. OIL PRESSURE LINE IS CLAMPED TO PUSH ROD TUBES TWO PLACES.  BOTH LINES WERE WORN THROUGH TO THE POINT OF LEAKING AT ANY TIME.  THIS IS A NEW AIRCRAFT WITH 450 TOTAL HOURS.  LINES NEED TO BE BENT SLIGHTLY AND REPOSITIONED TO PREVENT THIS PROBLEM.  NOTE:  THIS COULD HAVE CAUSED A FIRE IN THE ENGINE COMPARTMENT AS SOON AS THE NEXT FLIGHT.  (X)
